# SDR USAA129810D

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL VENT TUBE SURFACE AND CLAMPS WORN BETWEEN WS 491 - WS 686 INTERIOR.  ACCOMPLISHED RIGHT WING FUEL VENT TUBE REPAIRS WS 491.5, 546.5, 574.0, 601.5, 629.0, 656.5, AND 686.5.  MATERIAL USED 2024T-3, .040 INCH, 2.5 INCHES BY 3.0 INCHES.  ACCOMPLISHED IAW AVITAS ENGINEERING ORDER NR 98PMSI.240RO-3.  (X)
